MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV09F45/80
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 9f amplatzer torqvue delivery system was selected for use.During use, after patient contact, when evacuating air from the occluder and the delivery sheath, it was observed that the extension tube connecting 2-way stopcock had cracked and was leaking saline in a continuous drip.No other parts of the delivery system was observed to be damaged.The occluder was successfully implanted.The patient was reported to be in good condition.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of a fluid leak on the y-connector extension tube was reported.The device was returned to abbott for investigation and when analyzed, the extension tube was confirmed to be cracked.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.The event appears to be related to a potential product quality issue; exception issue 133969 has been initiated to further investigate this complaint.The investigation determined that the cracking observed in the female luer component of the amplatzer delivery system was due to excessive manual assembly force applied during manufacturing.This force introduced residual stress into the plastic material, which over time and under elevated temperatures led to delayed cracking.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23923600
Report Number2135147-2025-07802
Device Sequence Number9041308
Product Code DQY
UDI-Device Identifier00811806010861
UDI-Public(01)00811806010861(17)280131(10)10746830
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV09F45/80
Device Catalogue Number9-ITV09F45/80
Device Lot Number10746830
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale
Patient Weight69 KG